# SDR SWAA2019040331324

- Difficulty date: March 22, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB CORRODED BETWEEN BS 792 TO BS 847, BETWEEN  RBL 20 TO RBL 27.  R&R WEB IAW SRM AND DWG.
